# SDR YENA2023102301286

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 50 hours, 10 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9306201002
- Part serial: 1146AA2832
- Condition: Failed
- Location: Wx System
- Part time: 50 hours, 10 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-JFK. (ETOPS) 'WXR/PWS - SWITCH BROKEN; REMOVED AND REPLACED WEATHER RADAR CONTROL UNIT IAW AMM 34-41-12. ALL OPS OK.'
